Announcement

Collapse
No announcement yet.

Itchy rash since PB

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Itchy rash since PB

    Hi all-
    some weeks into going PB I developed an itchy (meddeningly so!) rash on my legs and chest. My integrative medicine doc thinks it's a recurrence of Candida, which she's treated me for in the past. I'm starting to wonder, given the timing and my generalized malaise (tired, headcahy etc) if it's actually a die-off reaction from Candida and perhaps bacteria being starved due to me being so low-carb (due to digestive issues I only eat cooked veggies, and rarely fruit and nuts etc).

    Has anyone had a similar experience, or possess any knowledge that might be helpful?

    Sincerely, and hopefully, yours,
    Itchy in Chicago

  • #2
    My husband had a similar problem. The first few days of going VLC his sometimes itching became a huge, unbearable itching all over problem. He finally resorted to taking a swig of our Children's liquid Benadryl before going to bed. That seemed to work. Still not sure if it had anything to do with the change in diet though.

    Comment


    • #3
      absolutely sounds like the 'yeast die off' symptoms as you said. Are you taking any anti-fungals right now? Coconut oil is one, I believe.

      From what I understand, lots of water can be helpful to flush dead yeast from your system, and if the symptoms are getting too horrible- lay off the anti-fungals a bit as they die off more gradually.

      Comment

      Working...
      X